# SDR DHL2007873505

- Difficulty date: December 26, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Worn
- Location: Nr 3 Nacelle
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG NOSE COWL WORN BETWEEN STA YN 147.534 AND 156.534 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2 SHEET 1, 2.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED NEW SKIN AND SPLICE IAW SRM 71-5-2 FIG 2 SHEET 1, 2, SRM 51-1-4.  HEAT TREATED SPLICE FROM 17-7PH-ST TO 17-7 PH-TH1050 IAW SRM 51-1-6.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1, 2, SRM 51-1-11, SRM 51-1-21A.
